Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from temporal arteritis

my mother age 50 has been suffering from arteritis . before it was thought of takayasu but now the symptoms are of temporal arteritis. severe headache , hip and thigh muscle pain, swelling in foot, low fever, cold, uneasy feeling like dizziness , pain, nausea in doing her arms high, having bulging blood vessels parallel to eye and blurred vision , pain in facial and neck muscle, having hypertension as well as taking thyroid medicine, have been in depression for 5 long years, given ATT medicine for 7 months last year as mountax test came positive.. having adhesions in intestilne and lymph nodes too.... what should i do for proper treatment?
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello There..
Welcome to healthcare magic forum..
If your mother is suffering from temporal arteritis she needs immediate treatment with corticosteroids. Any delay in treatment might lead to lose of vision. So I would advice you to consult a doctor immediately and start her on appropriate dose of steroids.
Hope this helps.
Take care..
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor